≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Suffuring from Masturbation side effects

HI,
My name is kishore and i m patient of over-masturbation.Dr i m 28 years old and i have been doing masturbation for 14 nd half yeear.I started it when i was 14.Now i m suffering from the following side effects of over-masturbation.
1.Extreme weakness
2.muscle cramp easily
3.no memory if very weak as i can't remember what happened day before yesterday clearly
4.immune system is very poor
5.constipation, indigestion,acidity
6.shyness
7.muscles become very loose
8.growth of hairs early on allover the body
9.insomnia
Plz help to cure all these side effects of masturbation,I shall be very thankful.I saw ur comments on abchomeopathy forum nd i believe u can help me.plz doctor help me to regain my physical fitness and smartness as i don't wanna live like this.I also have sometimes sucide thoughts,I think i wanna live rest of life in prison.I thinks masturbation has imprinted psychological effects on me.PLZ HELP
 
  Saikishore on 2017-10-21
This is just a forum. Assume posts are not from medical professionals.
Please take Sulphur 30 and Baryta Carb 30 twice a day for 10 days and report back.

One dose means 2 pills o drops each of both remedies at a time.
 
kadwa 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.